MAUDE Adverse Event Report: CARDINAL HEALTH SANTA CLARA MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CARDINAL HEALTH SANTA CLARA MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX6760
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, the engineering report is not yet available.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the tension indicator of a 6f¿7f mynx control vascular closure device (vcd) never lined up.There was no reported patient injury.The procedure was interventional and performed using a retrograde approach.A non-cordis 6f sheath introducer was used.Femoral artery suitability was verified on angiography, including insertion angle, and the vessel diameter was confirmed to be greater than or equal to 5 mm.Vessel tortuosity was unknown, and there was no presence of peripheral vascular disease or calcium at the puncture site.Hemostasis was achieved via manual compression for 10 minutes.The patient recovered following the event.The device and packaging were inspected prior to use with no anomalies noted.The sealant was not dislodged from the venotomy.The device storage temperature did not exceed 25 °celsius.No resistance was noted during use of the device.The device was returned for evaluation.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CARDINAL HEALTH SANTA CLARA
5452 betsy ross drive
santa clara, california 95054
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, california 95054
7863138372
MDR Report Key25015039
Report Number3004939290-2026-00489
Device Sequence Number21229289
Product Code MGB
UDI-Device Identifier10862028000434
UDI-Public(01)10862028000434(17)270909(10)F2519004
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX6760
Device Lot NumberF2519004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK 6F TERUMO SHEATH.
Patient SexMale